Misc 1,4-bdo...is it like barbiturates when it comes to opiates (butalbital being an obvious enzyme inducer IME)

THE_REAL_OBLIVION

Bluelight Crew
Joined
Apr 17, 2005
Messages
3,115
Location
Burning down Doug Ford's house
So, I've never ever taken a GABA-B drug, but a friend gave me a bottle of 500ml of 1,4-BDO. I know what it is, I just wonder if that class of downer (GHB,GBL, 1,4-BDO) make opiates less effective/clear from your body faster like when I would taken Fiorinals for my headache/jaw/neck chronic pain issues, most of the time I was on Suboxone when using that but am now on oxycodone-CR 60 every 12 hours. I've tested a tiny bit of 1,4-BDO, 1.2ml, well to those who say it tastes like battery acid, you got your stuff from a plastic factory in china, this is completely tasteless, used the dropper on the top of a glass of water and didn't taste it. I have to mention I'm on cefprozil because I got the flu which was bad enough it weakened me into getting bronchitis (but no damn hydrocodone syrup, not even codeine, but it was a "random doctor comes to your home" service, they're always very quick and it's hard to get a word in edgewise and when they saw I had a bricanyl and symbicort inhaler, simply told me to increase my dosage...which I had already done, I was talking about maybe needing prednisolone tablets...

Anyway 2 days later I feel much better, no more death rattle coming from my lungs, so I had the 1.2mg BDO but woke up 7 hours later and I was feeling really hot like either I had some fever show up or I was in opiate withdrawal....I took my second oxycodone-CR for the day and took a shower and ate, I feel better but still kinda strange, maybe it's the 1,4-BDO itself? I was already exhausted from forcing myself to stay awake to await the arrival of the doctor and his 400 pounds and almost 7 foot tall nurse....so I felt the effects but barely, I went to get the cefprozil pills, started the course, i'm used to that antibiotic, it's the best for me, never had side effects from it, nothing gut related even, at least they listened to me when I said I wanted that antibiotic.

So I'm confused, what had me wake up feeling like I was so sweaty and warm, had no fever, I checked, 36.9, taking the oxycodone hasn't removed the malaise completely, maybe I should finish the cefprozil before fooling around with the 1,4-bdo, which I intend on taking very rarely, only when I'd have a temptation of taking more benzos than needed.
 

Hodor

Bluelighter
Joined
Jul 3, 2009
Messages
1,627
Barbiturates tend to be inducers of various enzymes from the cytochrome P450 family, most prominently CYP3A4. This is the enzyme that is responsible for removing the N-alkyl group of various natural and semi-synthetic opioids, allowing your body to pump them out of the brain.

The induction of enzymes is not related to GABAergic activity, but the structure of the molecule. 1,4-butanediol is metabolized by alcohol dehydrogenase and aldehyde dehydrogenase, so it is unlikely to be an inducer of the CYP enzymes.

However, with 1,4-BDO being an effective solvent for various organic compounds, it might be possible for it to cause a "dose-dumping effect" (i.e. an abnormally rapid release of the active drug from a pill) when administered at the same time as your oxycodone... not sure if 1,2 ml is enough for that to happen, though.

You should also consider the possibility that your anbiotics could act as an inducer of CYP3A4, and/or inhibitor of CYP2D6, or (and this is perhaps the most likely interpretation) that it is sometimes hard to differentiate between flu-like withdrawal symptoms and symptoms of the actual flu.
 
Last edited:

THE_REAL_OBLIVION

Bluelight Crew
Joined
Apr 17, 2005
Messages
3,115
Location
Burning down Doug Ford's house
Thanks for the advice as I have zero experience with anything like 1,4-BDO, GBL and friends...even any GABA-B substances...the withdrawals from even mild ones like phenibut I've read about on here make most medium benzo wd a joke if we stick to the truthful sounding stories anyway..

I think it's the alcohol-like effects one gets from the 1,4-BDO before it gets turned into GHB by the liver, which apparently resemble alcohol, a couple of shots of liquor will have me transpire and sweat for a little while, I find the effect similar. As for when I got out of bed because of feeling uncomfortably warm and sweaty, it could be that I'm just starting the cefzil, the battle inside my body has started and this is one nasty bronchitis, thankful it is not pneumonia, also I'm having to take triple the amounts of shots of Symbicort and usually I never need the Bricanyl, the rescue shot, but after using it 4 days ago and spitting out brown phlegm that was half blood-red and my right lung "unjamming" and having me spit out, with difficulty bringing it up, a lot of sputum, I'll chalk it up to the illness, I just wanted to sleep away the thing, it's shown up last Friday and has only gotten worse since then, only now after 4 intakes of cefprozil am I feeling ok, not great, but much better.

Always glad to get a fast response, hope I can be helpful to you some other time.
 
Top